# SDR USAA2011101700012

- Difficulty date: October 14, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 71,464 hours, 42,032 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE PACKS EMIT AN ACRID DIRTY SOCK SMELL ON DESCENT.  MAINTENANCE ACCOMPLISHED TROUBLESHOOTING JOB CARDS 03L00021001 AND 03L00036001.  REPLACED BOTH COALESCER BAGS IAW AMM 21-51-41-400.  REPLACED THE RECIRCULATION HEPA FILTER PER AMM 21-21-23. RAN BOTH ENGINES AND APU WITH BOTH PACKS.  NO ODORS AT THIS TIME.
